# SDR CALA2025012702058

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 47,672 hours, 5,946 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG2100BC02
- Part serial: 56069584
- Condition: Faulted
- Location: Zone 100
- Part time: 5,582 hours, 728 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IRU L LEFT IRU FAILED, PRIMARY POWER INPUT FAILED, SECONDARY (MAIN BAT TERY) POWER FAILED, PRIMARY AND SECONDARY AIR DATA INPUT NOT REC EIVED, UNIT COMPLETELY UNPOWERED OR SWITCHED OFF. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG#  3420011 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB   LEFT IRU SENSOR PIC UPDATE. REMOVED AND REPLACED LEFT IRU REFERENCE: DMC-B787-A-34-21-04-00A-720A-A, ALL SOFTWARE INSTALLED AND OPS CK NORMAL AT THIS TIME.
